Nowhere differentiable solutions of a system of functional equations.
Aequationes mathematicae, Tome 47 (1994) no. 2-3, pp. 89-99
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Weierstraß’ function, Singh's function, systems of functional equations, nowhere differentiable functions, sufficiently differentiable, continuous solution
@article{AM2_1994__47_2-3_137571,
author = {Roland Girgensohn},
title = {Nowhere differentiable solutions of a system of functional equations.},
journal = {Aequationes mathematicae},
pages = {89--99},
year = {1994},
volume = {47},
number = {2-3},
zbl = {0791.26005},
url = {http://geodesic.mathdoc.fr/item/AM2_1994__47_2-3_137571/}
}
Roland Girgensohn. Nowhere differentiable solutions of a system of functional equations.. Aequationes mathematicae, Tome 47 (1994) no. 2-3, pp. 89-99. http://geodesic.mathdoc.fr/item/AM2_1994__47_2-3_137571/